A Harnack inequality for Dirichlet eigenvalues

Shing-Tung Yau ST Yau

Combinatorics mathscidoc:1912.43604

Journal of Graph Theory, 34, (4), 247-257, 2000.8
We prove a Harnack inequality for Dirichlet eigenfunctions of abelian homogeneous graphs and their convex subgraphs. We derive lower bounds for Dirichlet eigenvalues using the Harnack inequality. We also consider a randomization problem in connection with combinatorial games using Dirichlet eigenvalues. 2000 John Wiley & Sons, Inc. J Graph Theory 34: 247257, 2000
No keywords uploaded!
[ Download ] [ 2019-12-24 20:43:54 uploaded by yaust ] [ 528 downloads ] [ 0 comments ]
  title={A Harnack inequality for Dirichlet eigenvalues},
  author={Shing-Tung Yau, and ST Yau},
  booktitle={Journal of Graph Theory},
Shing-Tung Yau, and ST Yau. A Harnack inequality for Dirichlet eigenvalues. 2000. Vol. 34. In Journal of Graph Theory. pp.247-257. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224204354229012168.
Please log in for comment!
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved